# SDR TWAA9800603

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MKE - FLT 656 - WHILE TAXIING, AFT CABIN SMELLED HOT OIL FUMES.  RAN APU WITH BOTH PACKS FOUND NO OIL SMELL OR OIL LEAKS.  (M)
